RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 148–149 (Mi mz3297)  

Brief Communications

Commutative semigroups with cancellation of dimension $1$

B. V. Novikov

Kharkov State University

Full text: PDF file (285 kB)

Bibliographic databases:
Received: 12.05.1988

Citation: B. V. Novikov, “Commutative semigroups with cancellation of dimension $1$”, Mat. Zametki, 48:1 (1990), 148–149

Citation in format AMSBIB
\Bibitem{Nov90}
\by B.~V.~Novikov
\paper Commutative semigroups with cancellation of dimension~$1$
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 148--149
\mathnet{http://mi.mathnet.ru/mz3297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081907}
\zmath{https://zbmath.org/?q=an:0729.20033}


Linking options:
  • http://mi.mathnet.ru/eng/mz3297
  • http://mi.mathnet.ru/eng/mz/v48/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020